# SDR USAA2013062000003

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 93,090 hours, 17,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER ACFT LT F/A STATION (E) FLASHLIGHT INOPERATIVE.  R & R F/A FLASH LIGHT.
